Semiclassical asymptotics of nonlinear Fokker–Plank equation for distributions of asset returns

 pdf (220K)

The semiclassical approximation method is applied for solution construction of the Fokker–Planck equation with quadratic nonlocal nonlinearity and various coefficients in models of asset returns estimation. Analitical expressions determining nonlinear evolution operator are obtained in semiclasical approximation.

Keywords: Fokker–Plank equation, semiclassical approximation, economics
Citation in English: Trifonov A.Y., Masalova E.A., Shapovalov A.V. Semiclassical asymptotics of nonlinear Fokker–Plank equation for distributions of asset returns // Computer Research and Modeling, 2009, vol. 1, no. 1, pp. 41-49

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI